# SDR AALA200801451

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 24,178 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
